# SDR JGVR20170526001

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOND ASSEMBLY HAS CORROSION ON IT'S LAND FOR FUEL PANEL 510BB. FOUND DURING C INSPECTION. REMOVED CORROSION, PERFORMED EDDY CURRENT CHECK OF WING FUEL LAND WITH NO CRACK OR CORROSION INDICATIONS. REPAIRED IN ACCORDANCE WITH CESSNA ENGINEERING MEMO AS MINOR REPAIR.
